# SDR RAIA970502

- Difficulty date: May 2, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N432AM
- Make and model: Bag JETSTM3201
- Aircraft serial: 883
- System (JASC): 5620 · Passenger Compartment Windows
- Part: Window
- Part number: 1379595C3
- Condition: Failed
- Location: Cabin
- Part time: 12,736 hours
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

STL - FLT 7498 - CABIN WINDOW 3A CRACKED IN-FLIGHT.  MAINTENANCE REPLACED CABIN WINDOW 3A.  (X)
